# SDR CA000128053

- Difficulty date: January 5, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cessna 170B
- Aircraft time: 4,055 hours
- Engine: Cont O300A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Seized
- Location: Nacelle
- Component: O300A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE LOST ITS OIL AND SEIZED. OPERATOR SPECIFIED FROZEN BREATHER AS THE CAUSE.
